# SDR UIEA2011030800147

- Difficulty date: March 8, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERNAL SKIN DENTED AT FWD CARGO DOOR AFT AND LOWER SIDE STA 670.   REPAIRED FWD CARGO DOOR SKIN IAW SRM 52-30-01 REPAIR 2 FIGURE 201 SHEET 10 REV 58.
